# SDR MALA060062

- Difficulty date: February 8, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 18,380 hours, 20,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CAP CHECK FOUND EMERGENCY POWER SUPPLY 20LN TO HAVE FAILED CAP CHECK.  REPLACED POWER SUPPLY WITH SERVICEABLE UNIT.  P/N ON/OFF 3301-51, S/N ON 1447, S/N OFF 2126.
